# SDR SWAA2020060274517

- Difficulty date: May 3, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND AT FLOOR SUPPORT ANGLE FROM S-26L TO S-26R AT STA 500D WL 153.5 AT CARGO COMPARTMENT.  REMOVED AND REPLACED SUPPORT ANGLE AT FWD CARGO COMPT STA 500D, BETWEEN S-26L & S-26R REF SRM 51-40-02-0G-0 AND DWG 143A9485.
